| Model Number |
SO-2101 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
: the exact date of the event is unknown.The provided event date, 05/01/2024, was chosen as the best estimate based on the date that the manufacturer became aware of the event, 05/16/2023.The complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Device code a1502 captures the reportable event of gel misplacement non-vascular.Imdrf patient code e2401 captures the reportable event of non-specific injury.
Event or Problem Description
It was reported that after the hydrogel placement procedure, it was noted the hydrogel was injected in the wrong location, therefore the patient was unable to started with his radiation treatment, it was also reported that the patient is currently on hyperbaric therapy.The issue was reported as ongoing, the patient current condition was unknown at the time of this report.